Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Using breast pump since a month. Are there any chances of viral infection?

I ve bought a used breast pump and after used for 1 month just realise there are some risk to get Cytomegalovirus ( CMV ), hepatitis, human immunodeficiency virus (HIV) and human T-cell leukemia virus type 1 (HTLV-1) which are some of the most common viruses that are transferred through breastmilk. So how would i know whether My baby is safe? And not been affected by those virus?
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Apr 2013
Hi and welcome to Healthcare magic. Thank you for your query.
It is not recommended to use used breast pump since there is some risk of certain inection transmission,but this risk is very minor. Although, you should stop using it and if you notice some signs of infectious disease at your baby,you should visit doctor.
Wish you good health. Regards
Answered: Sun, 7 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor